MathSciNet Relay Station
MathSciNet bibliographic data
MR1937268 34D20 (34B15 34C25 34D45)
Njoku, Franic Ikechukwu; Omari, Pierpaolo Stability properties of periodic solutions of a Duffing equation in the presence of lower and upper solutions. Appl. Math. Comput. 135 (2003), no. 2-3, 471–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement